Ioannis Athanasopoulos
Ioannis Athanasopoulos
Geverifieerd e-mailadres voor math.uoc.gr
Titel
Geciteerd door
Geciteerd door
Jaar
Optimal regularity of lower-dimensional obstacle problems
I Athanasopoulos, LA Caffarelli
Journal of Mathematical Sciences 132 (3), 274-284, 2006
1222006
The structure of the free boundary for lower dimensional obstacle problems
I Athanasopoulos, LA Caffarelli, S Salsa
American journal of mathematics 130 (2), 485-498, 2008
1162008
Regularity of the free boundary in parabolic phase-transition problems
I Athanasopoulos, L Caffarelli, S Salsa
Acta Mathematica 176 (2), 245-282, 1996
1111996
Caloric functions in Lipschitz domains and the regularity of solutions to phase transition problems
I Athanasopoulos, L Caffarelli, S Salsa
Annals of mathematics 143 (3), 413-434, 1996
1071996
Phase transition problems of parabolic type: flat free boundaries are smooth
I Athanasopoulos, L Caffarelli, S Salsa
John Wiley & Sons Incorporated: Customer Service, 111 River Street: Hoboken …, 1998
621998
Continuity of the temperature in boundary heat control problems
I Athanasopoulos, LA Caffarelli
Advances in Mathematics 224 (1), 293-315, 2010
612010
An area-Dirichlet integral minimization problem
I Athanasopoulos, LA Caffarelli, C Kenig, S Salsa
Communications on Pure and Applied Mathematics 54 (4), 479-499, 2001
522001
A theorem of real analysis and its application to free boundary problems
I Athanasopoulos, LA Caffarelli
Communications on Pure and Applied Mathematics 38 (5), 499-502, 1985
521985
On the regularity of the non-dynamic parabolic fractional obstacle problem
I Athanasopoulos, L Caffarelli, E Milakis
Journal of Differential Equations 265 (6), 2614-2647, 2018
232018
Free boundary problems: theory and applications
I Athanasopoulos, JF Rodrigues, G Makrakis
CRC Press, 1999
201999
Parabolic obstacle problems. Quasi-convexity and regularity
I Athanasopoulos, L Caffarelli, E Milakis
arXiv preprint arXiv:1601.01516, 2016
102016
Stefan-like problems with curvature
I Athanasopoulos, LA Caffarelli, S Salsa
The Journal of Geometric Analysis 13 (1), 21-27, 2003
102003
The free boundary in an inverse conductivity problem
I Athanasopoulos, LA Caffarelli, S Salsa
Walter de Gruyter GmbH & Co. KG 2001 (534), 1-31, 2001
102001
An application of a parabolic comparison principle to free boundary problems
I Athanasopoulos, S Salsa
Indiana University mathematics journal 40 (1), 29-32, 1991
81991
STABILITY OF THE COINCIDENCE SET FOR THE SIGNORINI PROBLEM.
J Athanasopoulos
University of Illinois at Chicago, 1979
71979
A temperature control problem
I Athanasopoulos
International Journal of Mathematics and Mathematical Sciences 7 (1), 113-116, 1984
61984
Coincidence set of minimal surfaces for the thin obstacle
I Athanasopoulos
manuscripta mathematica 42 (2), 199-209, 1983
31983
Free boundary regularity in Stefan type problems
I Athanasopoulos
Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche …, 2004
22004
Regularity of the solution for minimization problems with free boundary on a hyperplane
I Athanasopoulos
Communications in partial differential equations 14 (8-9), 1043-1058, 1989
11989
A free boundary problem of codimension two
I Athanasopoulos
2007
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20